# SDR CALA2025062706006

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,870 hours, 24,157 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Damaged
- Location: Scavange Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE LOW OIL PSI ON TAKEOFF PRECAUTIONARY SHUTDOWN INFLT ESFR REQUIRED T/S RT ENGINE LOW OIL PSI IAW FIM 79-32 FT 805. REMOVED SCAVANGE AND PRESSURE FILTER IAW AM 79-00-00/601 FOUND DAMAGE ON SCAVANGE FILTER. SEE PICTURES ATTACHED. SEE BLOCK 23 FOR NEXT MAINTENACE PROCEDURE. REQ ENGINE CHANGE. ENGINE CHANGE TO BE PERFORMED.
